Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
Having kidney pain, constant urination and abdominal ache. Can it be pancreatic cancer?
Question: I'm very scared. I am a 61 yr. old woman who had pancreatitis last year. I was a heavy drinker and-it took a while-but I gave it up. For the past few weeks I've had a pain in my left kidney, constant urination and a dull abdominal ache. I'm terrified I have pancreatic cancer. Could it be something else besides cancer? I also feel a little nauseous.
Brief Answer: Pancreatitis,heavy drinker,abdominal ache causes.. Detailed Answer: Hi, First of all, please be calm. Nothing good comes out from stressing. Next, all your clinical symptoms refer to a possible urinary tract infection. You can perform the urine analysis, urine culture and sensitivity for further evaluation. Can discuss with your physician or urologist your results. Another explanation could be related to the "spinal disease" you have. During the attacks, it gives pain similar to yours and others. Until you get the lab test results, I'd suggest to - drink plenty of water - avoid salty and fatty foods - avoid coffee, energetic or carbonated drinks - get more physical activity (walking, jogging,etc.) As you are saying, you have been diagnosed with pancreatitis. I am sure your GI specialist has given some instructions regarding your diet and lifestyle changes. It is advisable to correctly follow them. Hope it answered to your inquiry! If you have more questions, do not hesitate to write back to me! Dr.Klerida
Above answer was peer-reviewed by : Dr. Yogesh D
Thank you, Dr. Shehu. Turns out, you were right. I did see a doctor who verified urinary tract infection. But your words were very reassuring, especially when the doctor confirmed that having pancreatitis and not giving up alcohol right away doesn't necessarily mean a person is doomed to cancer. Many thanks!
Brief Answer: Glad to know my answer was of help... Detailed Answer: Hi, I am glad to know that I have been of help. Please follow the advice and take the prescribed medications regularly. Wish you health and fast recovery! Dr.Klerida
Above answer was peer-reviewed by : Dr. Raju A.T
The User accepted the expert's answer
People also viewed